# SDR DALA1101219855

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fs 168 L18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 718, RT CUSP WEB CRACKED AT FIBERGLASS Z-ANGLE, FLOOR SUPPORT ATTACH POINT.  R & R EXISTING REPAIR IAW SRM 53-10-16.  FABRICATED NEW DOUBLER, CORRECTED, STA DHN 06JAN11.  REQUIRED INSP COMPLETED.
